MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD NEUROMONITOR BASIC KIT; ICP

INTEGRA LIFESCIENCES MANSFIELD NEUROMONITOR BASIC KIT; ICP
Catalog Number 826631
Medical Device Problem Codes Break (1069); No Device Output (1435)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported a microsensor (id 826631) was implanted on (b)(6) 2026.The patient's microsensor was disconnected for a ct scan during the second day of intracranial pressure (icp) monitoring.After returning to the ward and attempting to reconnect, it was found that the connection could not be established, with the icp monitor continuously indicating no probe connection.The issue persisted even after switching to another icp monitor.On the third morning, while changing the dressing, the doctor discovered that the microsensor coiled under the dressing and had broken.The microsensor was explanted on (b)(6) 2026, due to breakage.The monitor and cable used were icp express, 220 volt monitor (id 826635) and icp express cable (id 826636).
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9.G3, g6, h2, h3, h4, h11.The microsensor (id 826631) was not returned for evaluation; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history records (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h6, h11.The microsensor (id 826631) was returned for evaluation.Device history review: the product code 826631 with lot 7347130; sn a547019, conformed to the specifications when released to stock.Failure analysis: based on the supplier analysis and investigation, the issue of the complaint was confirmed: the catheter was received cut at 68.6 cm from the proximal end.No further testing.Root cause analysis: based on the failure analysis, the complaint was confirmed by the supplier.The possible root cause for this issue reported by the customer could be due to mishandling of the catheter.

Brand Name
NEUROMONITOR BASIC KIT
Common Device Name
ICP
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24333881
Report Number3013886523-2026-00023
Device Sequence Number15898069
Product Code GWM
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K914479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Distributor
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Catalogue Number826631
Device Lot Number7347130
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer03/30/2026
05/26/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date04/17/2026
06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ICP EXPRESS CABLE (ID 826636); ICP EXPRESS, 220 VOLT MONITOR (ID 826635)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale
Patient RaceAsian